# SDR LR7A08044

- Difficulty date: February 27, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 29,715 hours, 13,410 cycles
- System (JASC): 2140 · Heating System
- Part: Duct
- Part number: 3710141
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK, PER JOB CARD HC5314, FOUND CARGO FLOOR HEATING DUCT ASSY P/N 371014-1 CRACKED AT FS 537-577.  REPAIR ACCOMPLISHED IAW LAC MEA 382-21-08-009.
